MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ C STD 60MM SZ C; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS CON SZ C STD 60MM SZ C; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision surgery 3 months¿ post implantation due to non-union in morbidly obese patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 11-300817-arcos 17x150mm spl tpr dist m-014880, 650-0660-delta ceramic fem hd 36/-3mm m t1- 3312903.Foreign: country: (b)(6).Radiographs were provided and reviewed by a health care professional.Review of the available records identified anatomic alignment of the left hip arthroplasty.No other findings were identified.Review of the device history records identified no (related) deviations or anomalies during manufacturing.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS CON SZ C STD 60MM SZ C
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13125177
Report Number0001825034-2021-03516
Device Sequence Number16611356
Product Code KWA
UDI-Device Identifier00880304474130
UDI-Public(01)00880304474130(17)291230(10)528930
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-301303
Device Lot Number528930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date12/31/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown